MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 28MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 28MM; RING, ANNULOPLASTY
Model Number 690R28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that this tricuspid annuloplasty ring was implanted and explanted during the same procedure for unknown reasons.The patient received a bioprosthetic tissue valve in the same position.No additional adverse patient effects were reported.

Brand Name
RING ANNULOPLSTY TRICUSP CONTOUR 3D 28MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7040776
Report Number2025587-2017-02164
Device Sequence Number13909301
Product Code KRH
UDI-Device Identifier00643169121683
UDI-Public00643169121683
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K101212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2022
Device Model Number690R28
Device Catalogue Number690R28
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR